Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Hypoadrenalism and Prednisone
Posted by: Colleen
Date: February 18, 2002 1:30 AM

I am 37 years old. For the last 7 years I have had extreme fatigue. Doctors told me there is nothing wrong with me; all tests OK. I've found a holistic doc. She tested my cortisol said It was low and prescribed Prednisone low dose 4 times per day. I am feeling a lot better. I do not cry as much, but fatigue comes before and after menstrual my cycle still. I can't get out of bed until 1 PM. Period now every 24 from 28 days. Bleed heavy first 4 days, blood pressure goes very high then, very low at end of 1-1/2 week cycle. Bad memory, cant remember words, eye lids and face swollen every morning feel like beaten up. Can hardly leave house during cycle, very spaced out.



Edited 2 time(s). Last edit at June 2, 2008 7:13 PM by Dr. Kennedy.

Hypoadrenalism and Prednisone
Posted by: Ron Kennedy, M.D.
Date: February 18, 2002 9:28 AM

Anyone would feel better on Prednisone due to its europhoragenic effect, but I suggest you take a look at the health costs of taking this potent synthetic steroid. Short-term side-effects include high blood glucose levels, fluid retention, insomnia, euphoria (already mentioned), and rarely, mania. Long-term side-effects include Cushing's syndrome, weight gain, osteoporosis, glaucoma, type II diabetes mellitus, and depression upon withdrawal. While I am not trying to diagnose you in this forum, In general your symptoms would seem to relate to toxic and/or digestive disorders. Heavy metal toxicity and yeast syndrome come to mind as does infection of the gut wall.



Edited 1 time(s). Last edit at June 2, 2008 7:05 PM by Dr. Kennedy.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(432 words)